RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 209–216 (Mi mz1267)  

Separately continuous selectors

Yu. E. Linke

Irkutsk Computer Centre, Siberian Branch of RAS

Abstract: The existence of separately continuous selectors of a separately lower and upper semicontinuous many-valued multivariate map is proved, provided its domain is a compact set and its range is a convex closed subset of a metrizable convex compact set.

DOI: https://doi.org/10.4213/mzm1267

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 183–189

Bibliographic databases:

UDC: 515.122.5
Received: 05.01.1995

Citation: Yu. E. Linke, “Separately continuous selectors”, Mat. Zametki, 63:2 (1998), 209–216; Math. Notes, 63:2 (1998), 183–189

Citation in format AMSBIB
\Bibitem{Lin98}
\by Yu.~E.~Linke
\paper Separately continuous selectors
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 209--216
\mathnet{http://mi.mathnet.ru/mz1267}
\crossref{https://doi.org/10.4213/mzm1267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629890}
\zmath{https://zbmath.org/?q=an:0918.54017}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 183--189
\crossref{https://doi.org/10.1007/BF02308757}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700027}


Linking options:
  • http://mi.mathnet.ru/eng/mz1267
  • https://doi.org/10.4213/mzm1267
  • http://mi.mathnet.ru/eng/mz/v63/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:223
    Full text:100
    References:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020